# SDR NACA2024090800001

- Difficulty date: September 8, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,894 hours, 20,979 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT TWO STARTS ATTEMPTED. ACCOMPLISHED FIM 49-11 FAULT TREE 958 FOUND ECU START ABORTED FAULT. RESET ECU, OPERATIONAL CHECK GOOD PER AMM 49-11-00
